# SDR USAAD96175

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE.  FOUND FUSE IN CHARGER ASSEMBLY OPEN AND CORRODED.  REPLACED CHARGER ASSEMBLY.  (M)
